Linear one-step processes with artificial boundaries

Azaele, S, Volkov, I, Banavar, JR et al. (1 more author) (2006) Linear one-step processes with artificial boundaries. Journal of Statistical Physics, 125 (2). 491 - 511. ISSN 0022-4715



  • Azaele, S
  • Volkov, I
  • Banavar, JR
  • Maritan, A
Keywords: one-step stochastic processes; spectral resolution; ecological community; artificial boundaries; neutral theory of biodiversity; species abundance; birth
  • Published: October 2006
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Engineering & Physical Sciences (Leeds) > School of Mathematics (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 22 May 2014 09:14
Last Modified: 29 Jul 2015 14:26
Published Version:
Status: Published
Publisher: Springer
Identification Number:

Download not available

A full text copy of this item is not currently available from White Rose Research Online